# SDR SWAA2025010777603

- Difficulty date: December 14, 2024
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N7724A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36725
- Aircraft time: 48,336 hours, 26,047 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET AFT FACE BULKHEAD BS 727 LEVEL STRINGER 27R AT AFT CARGO COMPARTMENT 2024-763735<[01] REPLACED SUPPORT BRACKET LOC. AFT FACE BULKHEAD BS 727 LEVEL STRINGER 27R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02-0G-0 AND DWG 144A2600 SHEET 712 REV ?;LENGTH OF CRACK IS: 0.750? TOOL USED CALIPER P/N: 500-197?30;S/N: A22257522 DUE DATE: 29-AUG-25;[02] REPLACED SUPPORT BRACKET LOC. AFT FACE BULKHEAD BS 727 LEVEL STRINGER 27R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02-0G-0 AND DWG 144A2600 SHEET 712 REV ?;LENGTH OF CRACK IS: 0.750? TOOL USED CALIPER P/N: 500-197?30;S/N: A22257522 DUE DATE: 29-AUG-25
